Search the Community
Showing results for tags 'tardive'.
Hi, I found this website from someone's post who seemed to be going through the same as what I am. Sorry if this is long but I'm not sure which info is necessary! I was taking Citolapram for alittle over 2 years, mostly 20mg but I upped to 30mg near the end. I weened off them within a week but after almost a month I went back of them (20mg). I only stayed on them for a week and then came off them cold turkey. About 7 or more weeks since, I randomly woke up one day with PGAD. It's a horrible, progressive, non-curable disorder that makes your genitals feel constantly aroused, sometimes stabbing, burning, feeling the need to pee, zap feelings and a lot of throbbing. I've had this for a month now and feels worse these past 2 days (coincidentally I was pescribed Amitriptyline 10mg but after 2 days of taking them I decided I don't want to go back to ADs - apparently PGAD is mostly caused by withdrawing from ADs) I've had so many breakdowns because of this and there is no way I can live with it, especially because it can cause spontaneous orgasms and a lot of pain which I haven't got yet. I'm so scared and my doctors have no idea about the disorder and just try to convince me it's in my head which despite my obvious symptoms and causes I'm hoping it is. My history of OCD could explain it too. Before taking ADs I had a fear of farting in public which as stupid as it sounds, kept me house-bound for years. It went away after I took ADs and started college. Then a year later I had a bad sickness bug which led me to a fear of throwing up, with that I felt sick literally every single day and not always just mildly. I had tests but nothing explained it. Then I started hearing alot about PGAD just before mine started, once mine started my sickness has completely gone (so all this time it must have been in my head which is crazy because I almost threw up it was so bad). And now I'm getting all these symptoms of PGAD constantly. But I'm still not convinced it's all in my head because it is a fact that withdrawing from ADs too fast can cause it, plus I think I have some damage in my pelvice since I went on an exercise bike during my 2nd withdrawals. This gave me what I thought was piles in my perineum which went away after a week and then came back with my PGAD. I have a huge skin tag in my perineum which fills and becomes solid if I'm too active and I start getting a pain around it (in my legs/butt cheeks). I'm thinking I've damaged my pelvic floor and that these things could be connected? Although the PGAD didn't start straight away? I'm sorry this was so long but I am so so terrified of having this disorder, it is honestly such a horrible, embarrassing, painful and hopeless thing to live with and has always been my biggest fear since I learnt about it. I have so many things that could have caused it which makes me think that maybe it isn't just in my head. It's driving me crazy and if anyone has any hope or experience like this I would really love to hear from you. Sorry again for the long post.
Hello everybody. I was on lexapro 20mg for 20 months due to a high stress situation. after months of therapy for stress management I decided to come off lexapro as I felt I had dealt with the issues. Both my therapist and doctor came up with a 6 week taper method . I am now 6 1/2 months off and I am suffering dearly with severe anxiety , fear , depression , and a very odd depersonalized state , plus other symptoms. I know now I tapered way too fast and I am very much past the window for reinstatement. I've had to quit work and can barely function at all. I have noticed that everyday seems like it's getting worse. I used to get windows that were half of a day long , but those have stopped two weeks ago. I'm looking for hope and encouragement as I have a little girl who needs her daddy to be alive. I fear that I'm going to die or become severely disabled for EVER. I'm trying to accept that this will take a very long time to heal from , but I am very very scared that I'll never be the same. I don't take any other drugs , but I do use an ecig with only 1 mg of nicotine. which is about 5% of a regular cigarette. Is it normal to get worse after 6 months off ? Will it get even more worse later ? Does it reach a peak and then get better ? I am very grateful for this site. I only wish I found it before I chose to come off.
Rbvdk posted a topic in Success stories: Recovery from psychiatric drug withdrawalAny tardive akathisia success stories? Thought this might be a really nice post of hope for a condition that is usually seen as very hopeless. 🙂 I've seen a few people successfully heal from acute akathesia by changing their dosage etc. But was wondering if there was any success stories on tardive or withdrawal akathesia, especially for those who aren't even on meds anymore? Also if anyone has been in a similar position as me - I haven't been on any drugs since 2018, but I smoked weed for a few days in June 2021, then I was suddenly hit with akathesia 3 months later (I've never even had akathesia before).
TokingVet posted a topic in Introductions and updatesI can't believe I just found this and I can't believe the scam is so good, it's even been kept from the doctors. Had one tell me today that it was just a theory and dismissed it. Anyway... 50+ male, disabled veteran (Army) 1999 - I have symptoms that indicate pre-diabetes, but my doctor diagnosed anxiety and give me this magic little 10mg pull called Lexapro. It initially makes me feel great, but the symptoms I told my doc about persisted. Not many years later I would be diagnosed diabetic type 2. 2021 - Over 20 years of a rollercoaster of different SSRIs, temporary ups, deep dark downs, and several hospitalizations I took dramatic steps. I microdosed psilocybin using the Fadiman Protocol to help me weather withdrawal. Little did I know that psilocybin is a seratonin receptor agonist and I was helping myself neurochemically by accident. I was so messed up when I started that I don't know how long it's been. 6-10 months? 2022 - My mind is clearer than it has been in a while, but I have a way to go. My primary care doc is on board and says it's like my body chemistry is resetting. It's wreaking havoc on me physically and I know my mind is still recovering, but I'm ready to start this next phase of this adventure.